# SDR YENA2024021500266

- Difficulty date: February 13, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N923JB
- Make and model: Airbus A321-231
- Aircraft serial: 05960
- Aircraft time: 39,672 hours, 7,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 69-70 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENACE: CORROSION SUPPORT WEB LOC. BTW FR 69 AND FR 70 AT STR 23L AT AFT GALLE Y AREA (CPCP RELATED MPD TASK 534195-01); (RESOLVED ON W/O: 1271207 TASKCARD: NR-00005) REF AEROMAN WO:2023 491/1 NR:2023-780577 REMOVED AND REPLACED SUPPORT WEB LOC. BTW FR 69 AND FR 70 AT LEVEL STR 23L ON AFT GALLEY AREA I.A.W A321 SRM 51-42-11 AND DWG D53474180. ACCOMPLISHED BY AEROMAN TECH 8618012 RII BY AEROMAN QC J MEJIA 310.
